The continuity of pseudo-differential operators on weighted local Hardy spaces

Ming Yi Lee, Chin Cheng Lin, Ying Chieh Lin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We first show that a linear operator which is bounded on L2, with ε A1 can be extended to a bounded operator on the weighted local Hardy space h1, if and only if this operator is uniformly bounded on all h1-atoms. As an application, we show that every pseudo-differential operator of order zero has a bounded extension to h 1.

Original languageEnglish
Pages (from-to)69-77
Number of pages9
JournalStudia Mathematica
Volume198
Issue number1
DOIs
StatePublished - 2010

Keywords

  • Pseudo-differential operators
  • Weighted local hardy spaces

Fingerprint

Dive into the research topics of 'The continuity of pseudo-differential operators on weighted local Hardy spaces'. Together they form a unique fingerprint.

Cite this